# SDR SWAA2023050522487

- Difficulty date: March 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT TEE LOCATED BS794 BETWEEN STR25R TO STR26R AND WL157 AT AFT CARGO COMPARTMENT 2023-212787<[01] REPLACED SUPPORT TEE LOCATED BS794 BETWEEN STR25R TO STR26R AND WL157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 88 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED SUPPORT TEE LOCATED BS794 BETWEEN STR25R TO STR26R AND WL157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 64 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT TEE LOCATED BS794 BETWEEN STR25R TO STR26R AND WL157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 64 REV -. SEE INDIVIDUAL SIGN OFFS BELOW. RII ITEM
